MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000015
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hematoma (1884); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Baxter received a report that golvo 8008 had a lift sling disengaging from the loop at the top right corner.This occurred during patient use.There was no patient/user injury or medical intervention with this event.
 
Additional Manufacturer Narrative
It was reported that the service technician inspected the lift and found that the plastic belt guide was partially coming out with may indicate incorrect use of the lift.This belt guide had been preplaced in 2025.It was noted that the slingbar latches were missing.How the sling loop came loose remains unclear.The lift was recommended to get replaced due to being older than 10 years; technician resolved the issue by removing lift from customer site.The cause of the event was determined to be by incorrect use of the lift.Based on the inspection details provided by the distributor, it is reasonable to conclude that it was likely due to use error/misuse of the device (incorrect attachment of the sling to the sling bar, and/or improper servicing maintenance), which likely caused the loop of the sling to become loose from the bar/lift subsequently allowing the patient to slip out.If this type of event were to recur and a patient were to fall/drop from a significant distance and land on a hard surface, it would be likely to cause/contribute to a serious injury.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24793562
Report Number8030916-2026-00037
Device Sequence Number9727232
Product Code FSA
UDI-Device Identifier00887761981751
UDI-Public(01)00887761981751
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2000015
Device Catalogue Number2000015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexFemale